# SDR SWAA2022040789645

- Difficulty date: March 31, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT LOWER LEFT EXTERIOR AREA. / [01] ADJUSTED LAMP AT LOWER LEFT EXTERIOR EMERGENCY LIGHT. PERFORMED OPS CHECK; FOUND NORMAL AS PER B737 AMM 33-51-04-960-801.;[02] VERIFIED STEP 1
